# SDR MALA020567

- Difficulty date: September 18, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 2LA00511520
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LC1, NOTED EMERGENCY LIGHT IN THE COVE OVER SEAT 10A WOULD NOT COME ON.  MAINTENANCE FOUND THE POSITIVE TERMINAL BRACKET ON THE LIGHT HOUSING BROKEN.  MAINTENANCE REPLACED LIGHT ASSEMBLY AND OPS CHECK GOOD.
